skip to content
Invariant subspaces of Hardy classes on infinitely connected open surfaces Preview this item
ClosePreview this item
Checking...

Invariant subspaces of Hardy classes on infinitely connected open surfaces

Author: Charles W Neville
Publisher: Providence : American Mathematical Society, 1975.
Series: Memoirs of the American Mathematical Society, no. 160.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Neville, Charles W.
Invariant subspaces of Hardy classes on infinitely connected open surfaces.
Providence : American Mathematical Society, 1975
(OCoLC)654585792
Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Charles W Neville
ISBN: 0821818600 9780821818602
OCLC Number: 1732697
Notes: "Volume 2, issue 1."
Description: viii, 151 pages ; 26 cm.
Series Title: Memoirs of the American Mathematical Society, no. 160.
Responsibility: Charles W. Neville.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/1732697> # Invariant subspaces of Hardy classes on infinitely connected open surfaces
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "1732697" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/2700966#Place/providence> ; # Providence
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/826385> ; # Banach algebras
   schema:about <http://id.worldcat.org/fast/977981> ; # Invariant subspaces
   schema:about <http://dewey.info/class/510.8/> ;
   schema:about <http://id.worldcat.org/fast/951432> ; # Hardy classes
   schema:about <http://experiment.worldcat.org/entity/work/data/2700966#Topic/invarianter_unterraum> ; # Invarianter Unterraum
   schema:about <http://id.worldcat.org/fast/1097801> ; # Riemann surfaces
   schema:about <http://experiment.worldcat.org/entity/work/data/2700966#Topic/hardy_klasse> ; # Hardy-Klasse
   schema:bookFormat bgn:PrintBook ;
   schema:creator <http://viaf.org/viaf/34188091> ; # Charles W. Neville
   schema:datePublished "1975" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/2700966> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/2700966#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/654585792> ;
   schema:name "Invariant subspaces of Hardy classes on infinitely connected open surfaces"@en ;
   schema:productID "1732697" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/1732697#PublicationEvent/providence_american_mathematical_society_1975> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/2700966#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://www.gbv.de/dms/hbz/toc/ht001151925.pdf> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=001922421&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:url <http://digitool.hbz-nrw.de:1801/webclient/DeliveryManager?pid=1991566&custom%5Fatt%5F2=simple%5Fviewer> ;
   schema:workExample <http://worldcat.org/isbn/9780821818602> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/1732697> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/2700966#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/2700966#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/1732697> ; # Invariant subspaces of Hardy classes on infinitely connected open surfaces
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/2700966#Topic/invarianter_unterraum> # Invarianter Unterraum
    a schema:Intangible ;
   schema:name "Invarianter Unterraum"@en ;
    .

<http://id.worldcat.org/fast/1097801> # Riemann surfaces
    a schema:Intangible ;
   schema:name "Riemann surfaces"@en ;
    .

<http://id.worldcat.org/fast/826385> # Banach algebras
    a schema:Intangible ;
   schema:name "Banach algebras"@en ;
    .

<http://id.worldcat.org/fast/951432> # Hardy classes
    a schema:Intangible ;
   schema:name "Hardy classes"@en ;
    .

<http://id.worldcat.org/fast/977981> # Invariant subspaces
    a schema:Intangible ;
   schema:name "Invariant subspaces"@en ;
    .

<http://viaf.org/viaf/34188091> # Charles W. Neville
    a schema:Person ;
   schema:familyName "Neville" ;
   schema:givenName "Charles W." ;
   schema:name "Charles W. Neville" ;
    .

<http://worldcat.org/isbn/9780821818602>
    a schema:ProductModel ;
   schema:isbn "0821818600" ;
   schema:isbn "9780821818602" ;
    .

<http://www.worldcat.org/oclc/654585792>
    a schema:CreativeWork ;
   rdfs:label "Invariant subspaces of Hardy classes on infinitely connected open surfaces." ;
   schema:description "Online version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/1732697> ; # Invariant subspaces of Hardy classes on infinitely connected open surfaces
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.